# SDR AALA202404196820

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,433 hours, 4,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL TANK ACCESS PANEL 640HB FASTENER HOLES. REPLACED RIGHT WING FUEL TANK ACCESS PANEL 640HB PER TASK CARD 26C64028006.
